# SDR AWXA9500391

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Sta 377.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C3 INSPECTION, FOUND FLOOR BEAM TOP CAP CORRODED BEYOND LIMITS AT STATION 377.7 LBL 10.  REPAIRED FLOOR BEAM PER SRM 51-70-12.  (M)
